MathSciNet Relay Station
MathSciNet bibliographic data
MR1855647 (2002f:54013) 54C35 (54D15 54D20)
Arhangelʹskii, A. V. Normality and dense subspaces. Proc. Amer. Math. Soc. 130 (2002), no. 1, 283–291 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement